# SDR MALA060366

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 19,154 hours, 20,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RIGHT FLAP UPPER SURFACE HAS COMPOSITE DAMAGE AND HAS BEEN REPAIRED IAW MESABA EOS51031.
